# SDR SIMA20250904001

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N261NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000700
- Aircraft time: 20,265 hours, 13,604 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEER FAIL CAUTION MESSAGE. RAN QRH AND DID NOT SOLVE THE PROBLEM. STEERING WHEEL WAS ENGAGED AT ABOUT 22 KNOTS GROUND SPEED ON ROLLOUT FROM LANDING. FAIL MESSAGE OCCURRED AS WE STARTED TURNING, WE WE'RE ABLE TO SMOOTHLY STOP. PERFORMED STEERING FEEDBACK SENSOR ADJUSTMENT FOR SENSOR 1 AND 2 IAW AMM 32-53-09 OPS CHK GOOD. NO FURTHER DEFECTS NOTED. TDMI RESTORED.
